Denis Bonheure
Cited by
Cited by
Classical and non-classical solutions of a prescribed curvature equation
D Bonheure, P Habets, F Obersnel, P Omari
Journal of Differential Equations 243 (2), 208-237, 2007
Forced singular oscillators and the method of lower and upper solutions
D Bonheure, C De Coster
Journal of the Juliusz Schauder Center 22, 297-317, 2003
Heteroclinic orbits for some classes of second and fourth order differential equations
D Bonheure, L Sanchez
Handbook of differential equations: ordinary differential equations 3, 103-202, 2006
Periodic solutions of forced isochronous oscillators at resonance
D Bonheure, C Fabry, D Smets
Discrete and continuous Dynamical systems 8 (4), 907-930, 2002
Groundstates for the nonlinear Schrödinger equation with potential vanishing at infinity
D Bonheure, J Van Schaftingen
Annali di matematica pura ed applicata 189 (2), 273-301, 2010
Positive solutions of a second-order singular ordinary differential equation
D Bonheure, JM Gomes, L Sanchez
Nonlinear Analysis: Theory, Methods & Applications 61 (8), 1383-1399, 2005
Classical and non-classical positive solutions of a prescribed curvature equation with singularities
D Bonheure, P Habets, F Obersnel, P Omari
Bound state solutions for a class of nonlinear Schrödinger equations
D Bonheure, J Van Schaftingen
Revista matemática iberoamericana 24 (1), 297-351, 2008
Ground state and non-ground state solutions of some strongly coupled elliptic systems
D Bonheure, E Moreira dos Santos, M Ramos
Transactions of the American Mathematical Society 364 (1), 447-491, 2012
Periodic motions in impact oscillators with perfectly elastic bounces
D Bonheure, C Fabry
Nonlinearity 15 (4), 1281, 2002
Multiple positive solutions of superlinear elliptic problems with sign-changing weight
D Bonheure, JM Gomes, P Habets
Journal of differential equations 214 (1), 36-64, 2005
Embedding theorems and existence results for nonlinear Schrödinger–Poisson systems with unbounded and vanishing potentials
D Bonheure, C Mercuri
Journal of Differential Equations 251 (4-5), 1056-1085, 2011
On the electrostatic Born–Infeld equation with extended charges
D Bonheure, P d’Avenia, A Pomponio
Communications in Mathematical Physics 346 (3), 877-906, 2016
Heteroclinic connections between nonconsecutive equilibria of a fourth order differential equation
D Bonheure, L Sanchez, M Tarallo, S Terracini
Calculus of Variations and Partial Differential Equations 17 (4), 341-356, 2003
Multitransition kinks and pulses for fourth order equations with a bistable nonlinearity
D Bonheure
Annales de l'IHP Analyse non linéaire 21 (3), 319-340, 2004
Increasing radial solutions for Neumann problems without growth restrictions
D Bonheure, B Noris, T Weth
Annales de l'IHP Analyse non linéaire 29 (4), 573-588, 2012
Hamiltonian elliptic systems: a guide to variational frameworks
D Bonheure, E Moreira dos Santos, H Tavares
PORTUGALIAE MATHEMATICA 71 (Issue 3/4), 301–395, 2014
The logarithmic Choquard equation: Sharp asymptotics and nondegeneracy of the groundstate
D Bonheure, S Cingolani, J Van Schaftingen
Journal of Functional Analysis 272 (12), 5255-5281, 2017
Multiple critical points of perturbed symmetric strongly indefinite functionals
D Bonheure, M Ramos
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 26 (2), 675-688, 2009
Orbitally Stable Standing Waves of a Mixed Dispersion Nonlinear Schrödinger Equation
D Bonheure, JB Casteras, EM Dos Santos, R Nascimento
SIAM Journal on Mathematical Analysis 50 (5), 5027-5071, 2018
The system can't perform the operation now. Try again later.
Articles 1–20